MAUDE Adverse Event Report: ZOLL CIRCULATION AUTOPULSE RESUSCITATION MODEL 100; CARDIAC CHEST COMPRESSOR

ZOLL CIRCULATION AUTOPULSE RESUSCITATION MODEL 100; CARDIAC CHEST COMPRESSOR
Model Number MODEL 100
Medical Device Problem Code Visual Prompts will not Clear (2281)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/21/2023
Type of Reportable Event Malfunction
Event or Problem Description
During shift check, the autopulse platform (sn (b)(6)) displayed user advisory "(ua)07" (discrepancy between load 1 and load 2 too large) message upon powering up.No patient involvement.
 
Additional Manufacturer Narrative
The customer reported complaint of the autopulse platform (sn (b)(6)) displayed user advisory "(ua)07" (discrepancy between load 1 and load 2 too large) message upon powering up was confirmed during archive review and functional testing.The root cause of the ua07 error was due to failed both load cell modules.The cracked covers and load cells failure were likely attributed to mishandling such as a drop.During visual inspection of the returned platform, crack big black cover was observed.The observed physical damage is unrelated to the reported complaint and is characteristic of harsh impacts due to user mishandling.The big black cover was replaced to address the observed issue.A review of the archive data showed multiple ua07 error messages occurred around the customer's reported event date, thus confirming the reported complaint.Also recorded in the archive and unrelated to the reported complaint, multiple ua17 (max motor on time exceeded during active operation) error messages.However, ua17 was not replicated during functional test and likely cleared by the user.User advisory is normally a clearable error message and is designed into the autopulse platform to alert the operator that autopulse has detected one of several conditions.Per the autopulse® hangtag: advisory codes description and action, user advisory 17 error message alerts the user that the drive motor did not reach the target depth within specification when used on a medium/large size stiff patient or the lifeband is twisted, or battery voltage is low.The recommended actions to take for this type of user advisory are: pull up the lifeband completely, ensure that the patient and the lifeband are properly aligned, check battery and press restart.The autopulse platform failed the initial functional testing due to the ua07 error message displayed upon powering on, thus confirming the customer complaint.During the power-on-self-test, the load sensing system detected a weight or load imbalance between the two load cells.Load cell characterization test results confirmed that both load cell modules exceed normal parameters and were replaced to remedy the ua07 error.Further functional testing revealed that the brake gap was out-of-specification (too wide), unrelated to the reported complaint.To remedy this brake gap issue, the brake was cleaned and adjusted.Following service, another load cell characterization test was performed and confirmed that both cell modules were functioning within the specification.The brake gap inspection was performed and verified the brake gap was within the specification.The autopulse platform was subjected to a final run-in test using the 95% large resuscitation test fixture (lrtf) with known good test batteries until discharged without any fault or error.Historical complaints were reviewed for service information related to the reported complaint, and there was no previous history of complaint reported for the autopulse platform with serial number (b)(6).

Brand Name
AUTOPULSE RESUSCITATION MODEL 100
Common Device Name
CARDIAC CHEST COMPRESSOR
Manufacturer (Section D)
ZOLL CIRCULATION
2000 ringwood ave.
san jose CA 95131
Manufacturer (Section G)
ZOLL CIRCULATION
2000 ringwood ave.
san jose CA 95131
Manufacturer Contact
kim nguyen
2000 ringwood ave
san jose, CA 95131
MDR Report Key17334167
Report Number3010617000-2023-00603
Device Sequence Number6608127
Product Code DRM
UDI-Device Identifier00849111000536
UDI-Public00849111000536
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K112998
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 07/17/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberMODEL 100
Device Catalogue Number8700-0730-08
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/21/2023
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/21/2023
Initial Report FDA Received Date07/17/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured09/25/2020
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown